# SDR CALA2013111292853

- Difficulty date: November 8, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 41,614 hours, 17,047 cycles
- Engine: Iae V2522A5
- System (JASC): 5240 · Service Doors
- Part: Hook
- Condition: Faulty
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR HANDLE WILL NOT LOCK IN THE OPEN POSITION WHEN THE DOOR IS OPEN.  REMOVED THE DOOR GEARBOX, REPLACED THE HOOK & REINSTALLED IAW AMN.  OPERATIONS CHECKED OK.
